


default search action
"On Inhomogeneous Infinite Products of Stochastic Matrices and Their ..."
Zhaoyue Xia et al. (2025)
- Zhaoyue Xia

, Jun Du
, Chunxiao Jiang
, H. Vincent Poor
, Zhu Han
, Yong Ren
:
On Inhomogeneous Infinite Products of Stochastic Matrices and Their Applications. IEEE Trans. Neural Networks Learn. Syst. 36(5): 8882-8895 (2025)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













